Woman Has Strange Reaction to Pfizer Vaccine

A viral video posted to TikTok recently depicts a young woman who claimed she received the Pfizer vaccine just days prior to recording the video.

In the video, she described how she developed strange clotting in and around her mouth, as well as on other parts of her body.

The video went viral on multiple social media platforms before the video was deleted by some of the platforms it was posted on.

One of the possible adverse reactions to the vaccine is ‘Immune Thrombocytopenic Purpura,’ which is what the woman’s reaction appears to be.

Idiopathic thrombocytopenic purpura with black oral mucosal lesions is a disorder in which autoantibodies are made against platelets, causing accelerated platelet destruction.

According to the latest data released by the CDC, between Dec. 14, 2020, and Aug. 6, 2021, a total of 623,343 total adverse events were reported to VAERS, with 13,627 deaths. This is an increase of 559 deaths compared to the data released last week.

VAERS is the CDC’s primary mechanism in the U.S. for reporting adverse vaccine reactions, but historically only reports 1% of the total actual adverse events according to a Harvard study. The vast majority of the reports to the system come from medical professionals regarding patients, and most are failed to be reported for various reasons.

A recent case study of a woman from New York shows that at least one recipient of the Pfizer covid vaccine experienced Toxic Epidermal Necrolysis, which doctors have attributed to the vaccine.

Toxic epidermal necrolysis is a life-threatening skin disorder characterized by a blistering and peeling of the skin. 

Toxic epidermal necrolysis usually presents as a fever initially, and other flu-like symptoms one to three weeks later, which is also followed by painful skin lesions that tend to coalescence. Erosions and vesiculobullous lesions and epidermal detachment over wide body surface area begin to develop after this

According to the case study:

“A 49-year-old woman with no previous medical history presented to the emergency room with a history of fever and skin eruption. She has received COVID-19 Pfizer (BNT162b1) vaccine with a dose of 0.3 mL given intramuscularly one week before the development of her symptoms. The patient started to develop fever, fatigue, and headache followed by skin lesions affecting her trunk and starting to spread to her face and upper limbs with oral ulceration. The patient was seen in the primary health care center and was given paracetamol and did not notice any improvement. The patient had no history of taking any new medication or any cosmetic treatment in the past two months before the development of the skin lesions. Upon examination, the patient was vitally stable, anxious, and in severe pain. She had numerous purpuric and dusky red macules involving the chest, abdomen, upper limbs, face, genitalia, and upper thighs with areas showing coalescence of lesions with flaccid bullae and areas of epidermal detachment with positive Nikolsky’s sign.

The mucosa was involved in her condition, where she had extensive oral ulceration and hemorrhagic crusting over the lips, as well as bilateral conjunctival congestions along with upper eyelids erosions and genital mucosal lesions. Her body surface area (BSA) involvement is estimated to be more than 30%.”

According to another report in March, a Virginia man suffered a reaction to a COVID-19 vaccine that caused a painful rash to spread across his entire body and skin to peel off, doctors said.

The medical episode could have been life-threatening if left untreated. The man was never officially diagnosed, and there are no reports of exactly what the condition was.

According to another recent news report, Seven News reporter Denham Hitchcock was rushed to hospital with inflammation of the heart after getting the Pfizer Covid shot.

“One hospital has had well over a dozen cases like me,” said Denham Hitchcock during his hospital stay.

Lisa Shaw, another reporter for BBC Radio Newcastle, died at the age of 44 in May after developing headaches a week after getting her first dose of the COVID vaccine.

Newcastle coroner, Karen Dilks, said Ms Shaw suffered blood clots in the brain which ultimately led to her death.

Ms Dilks said Ms Shaw was previously fit and well but concluded that it was “clearly established” that her death was due to a condition that leads to swelling and bleeding of the brain. The coroner concluded that the reported died due to complications from vaccination.

According to Reuters, Japan recently suspended the use of 1.63 million doses shipped to 863 vaccination centres nationwide, more than a week after the domestic distributor received reports of contaminants in some vials.

European Union drugs regulator said production of Moderna COVID-19 vaccines can continue, while it carries out its investigation of a suspected metallic contamination incident.

The contaminant found in the batch is believed to be a metallic particle, Japanese public broadcaster NHK reported, citing health ministry sources.

In the spring of 2021, countless local news outlets across the country have been reporting school closures due to teachers and staff having adverse reactions to the second dose of the Covid-19 vaccine.

In what seemed to be a widespread phenomenon that we don’t see after any other vaccine, teachers across the country were calling out sick due to reactions from both the Pfizer and Moderna MRNA vaccine, as well as the vaccine from Johnson & Johnson.

Like this post?

Leave a Reply

Your email address will not be published. Required fields are marked *

Related Posts